Almost sure versions of limit theorems
Doklady Akademii Nauk, Tome 350 (1996) no. 3, pp. 301-303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_3_a2,
author = {I. A. Ibragimov},
title = {Almost sure versions of limit theorems},
journal = {Doklady Akademii Nauk},
pages = {301--303},
year = {1996},
volume = {350},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_3_a2/}
}
I. A. Ibragimov. Almost sure versions of limit theorems. Doklady Akademii Nauk, Tome 350 (1996) no. 3, pp. 301-303. http://geodesic.mathdoc.fr/item/DAN_1996_350_3_a2/